# SDR AALA202212231569

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 22,426 hours, 10,094 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L429964
- Condition: Scratched
- Location: R3
- Part time: 22,425 hours, 10,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS AFT SIDE WINDOW NUMBER 3 IS SCRATCHED AND PITTED. REMOVED AND REPLACED FIRST OFFICERS R3 WINDOW IAW AMM 56-11-12
